# SDR AALA202510124657

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,707 hours, 39,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  INOP EPSU UNIT 13WL IN AFT GALLEY AREA.   MAINTENANCE REPLACED EPSU UNIT 13WL IN AFT GALLEY AREA IAW A30FAM AMM 33-51-38-000-001-A AND A30FAM AMM 33-51-38-400-001-A.
